3 doctors weighed in:

I have an irregular heart beat and was prescribed atenolol 25 mg. I am now experiencing shortness of breath is this due to the medication?

3 doctors weighed in
Dr. John Szawaluk
Internal Medicine - Cardiology
1 doctor agrees

In brief: Possible

Speak with your doctor for an alternative medication.

In brief: Possible

Speak with your doctor for an alternative medication.
Dr. John Szawaluk
Dr. John Szawaluk
Thank
Dr. Tony Maglione
Internal Medicine - Cardiology

In brief: Usually not

atenolol at 25 mg a day usually does not cause shortness of breath, therefore would follow up with with your doctor to investigate what else may be causing this symptom.

In brief: Usually not

atenolol at 25 mg a day usually does not cause shortness of breath, therefore would follow up with with your doctor to investigate what else may be causing this symptom.
Dr. Tony Maglione
Dr. Tony Maglione
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors